Ultradistributions and continuous linear operators from Z into Z'
Portugaliae mathematica, Tome 48 (1991) no. 1, pp. 25-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1991__48_1_115738,
author = {Sousa Pinto, J.},
title = {Ultradistributions and continuous linear operators from {Z} into {Z'}},
journal = {Portugaliae mathematica},
pages = {25--32},
year = {1991},
volume = {48},
number = {1},
mrnumber = {1107256},
zbl = {0742.46027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_1_115738/}
}
Sousa Pinto, J. Ultradistributions and continuous linear operators from Z into Z'. Portugaliae mathematica, Tome 48 (1991) no. 1, pp. 25-32. http://geodesic.mathdoc.fr/item/PORMA_1991__48_1_115738/